# SDR SWAA2025040705827

- Difficulty date: March 15, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 51,518 hours, 31,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED STA947.5 AND LBL11 AT AFT CARGO COMPARTMENT 2025-203797<[01] REPLACED ANGLE - SUPPORT LOCATED STA947.5 AND LBL11 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9 AND SRM 51-40-02 AND DWG # 149A8103 SHEET 7 REV: A. SEE INDIVIDUAL SIGN OFF BELOW.;[02] CORRECTED STEP 1 REPLACED ANGLE - SUPPORT FITTING LOCATED STA947.5 AND LBL11 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9 AND SRM 51-40-02 AND DWG # 149A8103 SHEET 7 REV: A. SEE INDIVIDUAL SIGN OFF BELOW.;[03] COMPLETED JOB
